# SDR TWAA9806813

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LONGERON 6L CRACKED AT STATION 639.  INSTALLED LONGERON SECTION AND SPLICED PER SRM 53-02, FIG 18.  (M)
